Identificador persistente para citar o vincular este elemento:
http://hdl.handle.net/10553/44249
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Harjani, J. | en_US |
dc.contributor.author | Sabetghadam, F. | en_US |
dc.contributor.author | Sadarangani, K. | en_US |
dc.contributor.other | Harjani, Jackie | - |
dc.contributor.other | Harjani, Jackie | - |
dc.date.accessioned | 2018-11-21T21:24:03Z | - |
dc.date.available | 2018-11-21T21:24:03Z | - |
dc.date.issued | 2013 | en_US |
dc.identifier.issn | 1583-5022 | en_US |
dc.identifier.uri | http://hdl.handle.net/10553/44249 | - |
dc.description.abstract | The purpose of this paper is to present some fixed point results for mappings of cyclical type in the context of ordered metric spaces. Our results extend the ones appearing in [A. Amini-Harandi, H. Emami, A fixed point theorem for contraction type maps in partially ordered metric spaces and application to ordinary differential equations, Nonlinear Anal. 72 (2010), 2238-2242]. | en_US |
dc.language | eng | en_US |
dc.relation.ispartof | Fixed Point Theory | en_US |
dc.source | Fixed Point Theory[ISSN 1583-5022],v. 14, p. 369-378 | en_US |
dc.subject | 120299 Otras (especificar) | en_US |
dc.subject.other | Fixed point | en_US |
dc.subject.other | Mapping of cyclical type | en_US |
dc.subject.other | Ordered metric space | en_US |
dc.subject.other | Teoría del punto fijo | en_US |
dc.title | Fixed points for mappings of cyclical type in ordered metric spaces | en_US |
dc.type | info:eu-repo/semantics/Article | es |
dc.type | Article | es |
dc.identifier.scopus | 84890418450 | - |
dc.identifier.isi | 000326771400011 | - |
dcterms.isPartOf | Fixed Point Theory | - |
dcterms.source | Fixed Point Theory[ISSN 1583-5022],v. 14 (2), p. 369-378 | - |
dc.contributor.authorscopusid | 26032169000 | - |
dc.contributor.authorscopusid | 6506780172 | - |
dc.contributor.authorscopusid | 55964919000 | - |
dc.description.lastpage | 378 | - |
dc.identifier.issue | 2 | - |
dc.description.firstpage | 369 | - |
dc.relation.volume | 14 | - |
dc.investigacion | Ingeniería y Arquitectura | en_US |
dc.type2 | Artículo | en_US |
dc.identifier.wos | WOS:000326771400011 | - |
dc.contributor.daisngid | 1541639 | - |
dc.contributor.daisngid | 3749872 | - |
dc.contributor.daisngid | 298123 | - |
dc.identifier.investigatorRID | M-2885-2014 | - |
dc.identifier.investigatorRID | M-2885-2014 | - |
dc.contributor.wosstandard | WOS:Harjani, J | |
dc.contributor.wosstandard | WOS:Sabetghadam, F | |
dc.contributor.wosstandard | WOS:Sadarangani, K | |
dc.date.coverdate | Diciembre 2013 | |
dc.identifier.ulpgc | Sí | es |
dc.description.sjr | 0,624 | |
dc.description.jcr | 0,951 | |
dc.description.sjrq | Q2 | |
dc.description.jcrq | Q1 | |
dc.description.scie | SCIE | |
item.grantfulltext | none | - |
item.fulltext | Sin texto completo | - |
crisitem.author.dept | GIR Análisis funcional y ecuaciones integrales | - |
crisitem.author.dept | Departamento de Matemáticas | - |
crisitem.author.dept | GIR Análisis funcional y ecuaciones integrales | - |
crisitem.author.dept | Departamento de Matemáticas | - |
crisitem.author.orcid | 0000-0002-3154-6773 | - |
crisitem.author.orcid | 0000-0002-7090-0114 | - |
crisitem.author.parentorg | Departamento de Matemáticas | - |
crisitem.author.parentorg | Departamento de Matemáticas | - |
crisitem.author.fullName | Harjani Saúco, Jackie Jerónimo | - |
crisitem.author.fullName | Sadarangani Sadarangani, Kishin Bhagwands | - |
Appears in Collections: | Artículos |
SCOPUSTM
Citations
2
checked on Mar 30, 2025
WEB OF SCIENCETM
Citations
2
checked on Feb 25, 2024
Page view(s)
39
checked on May 4, 2024
Google ScholarTM
Check
Share
Export metadata
Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.